| Catalog Number |
521483 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The reported implants were implanted to patient¿s hip joint on 2009 (date of implant was unknown).It was reported that the distal side of the stem got caught in the cortex outside of the femur because the stem was implanted in varus during the primary surgery.The revision surgery was completed on (b)(6) 2017.No further information was provided by hospital.Doi: 2009; dor: (b)(6) 2017; unknown hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.